# SDR AALA20011720

- Difficulty date: August 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN SKIN STATION 460 STRINGER 24L.  CUTOUT DAMAGED AREA OF SKIN AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3.  (M)
